A double vaccinated 13-year-old boy from Voorhees, New Jersey suddenly died in an “unexplainable cardiac arrest while playing with his friends” according to a now-deleted Facebook post by his father.

Jack Thomas O’Drain suffered a sudden cardiac arrest on New Year’s Eve and was on life support in Children’s Hospital in Philadelphia. He passed away on Tuesday. Jack Thomas O’Drain’s burial will be held on Monday, January 10th at 10:30 AM at the St. Joan of Arc Catholic Church.

There’s still little information known to the public on the cause of his death and that made people question what precipitated the tragedy.

People on social media can’t stop linking his sudden cardiac arrest to the COVID-19 vaccine. On June 6, 2021, his mother posted on Facebook a photo of him showing a thumbs up after receiving his second shot.

Infowars has more on this report:

Fast-forward less than seven months and Jennifer’s husband Trent wrote in a now-deleted Facebook post, “Dear family and friends. Our son Jack had an unexplained cardiac arrest on New Year’s Eve shortly after the ball dropped while playing with his friends.”

“He is on life support at Children’s Hospital in Philadelphia,” the father continued. “Jennifer and I have been by his side, holding his hand and praying for healing and hope. The outpouring of support has truly been what is keeping us going. I love you all and please pray for our son. God help us.”

Days later, Jack tragically passed away.

His obituary page reads, “Jack will always be remembered for his big heart, love of learning and loyalty to family and friends. He was extremely bright; he attended Voorhees Middle School and was a part of the Science Olympiad Organization. Jack enjoyed playing the saxophone and practiced at the NJ School of Music in Medford. He loved the outdoors; hiking, camping and fishing were some of his favorite activities. Jack loved game nights playing monopoly, rummy 500 or watching a good movie but most of all it was the time he spent with his family and friends that he treasured the most.”

Since the FDA approved the experimental covid-19 vaccine for children cases of myocarditis have been reported in children after taking the Pfizer jab, according to CDC officials.

Keep in mind, 5-15-year-old children have only been eligible to take the Pfizer vaccine as it’s the only vaccine authorized by the FDA.

The Gateway Pundit published a report released by the Canadian COVID Care Alliance explaining why Pfizer shots can do more harm than good to people.

According to page 24 of their in-depth analysis, the vaccination for adolescents is really all risk and no benefit. Adolescence are at statistically zero risk of death from COVID-19 and very low risk of severe illness.

The Gateway Pundit would like to extend our deepest sympathies to the bereaved family. TGP is open for any comments regarding this tragic incident and we are willing to update the story upon request.

Got any tips? Email us at tips@thegatewaypundit.com. Please follow our Telegram channel to get the latest news updates: https://t.me/gatewaypunditofficial

The post Heartbreaking: Double Vaccinated 13-Year-Old boy from New Jersey Dies After Suffering Cardiac Arrest appeared first on The Gateway Pundit.


0 Comments

Leave a Reply

Avatar placeholder

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: